I have been on this medicine 10 days and having problems. I also take two other medicines for depression and anxiety.
Hello cubdaddy09. Yes. In regards to your heart rate, people taking Bupropion 10.8% of users have tarhycardia, or a rapid, fast heart beat. In regards to blood pressure, anywhere from 1 to 5% of the people taking Bupropion have low blood pressure or hypotension as a side effect. These are considered to be normal side effects. If they (side effects) continue to bother you, ask your doctor for her/his thoughts. Often a dose adjustment is done and the issue(s) are resolved. Best of wishes to you, pledge
Yes bupropion can increase your heart rate and blood pressure particularly when used with other antidpressants. If it is dangerously high then please consult your doctor asap. I take bupropion with another antidepressant but don't seem to have a problem. Might be a temporary side effect, but better safe than sorry.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2011 • 3 answers
Posted 17 Oct 2013 • 1 answer
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Posted 30 Jan 2015 • 2 answers
Posted 8 Jun 2016 • 1 answer
Posted 20 Dec 2017 • 3 answers